MathSciNet Relay Station
MathSciNet bibliographic data
MR1896044 37C10 (34C05 34C40)
Li, Weigu; Llibre, Jaume; Nicolau, Marcel; Zhang, Xiang On the differentiability of first integrals of two-dimensional flows. Proc. Amer. Math. Soc. 130 (2002), no. 7, 2079–2088.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement